MAUDE Adverse Event Report: ICU MEDICAL, INC MEDEX CLEAR CUFF PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS

ICU MEDICAL, INC MEDEX CLEAR CUFF PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS
Catalog Number MX4805
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the inflation bulb was disconnected from the stopcock.The event occurred during pre-test.There was no patient harm or adverse events reported as a result of the event.
 
Additional Manufacturer Narrative
D3: mfg establishment name; icu medical, inc.Device evaluation: no product was received for device analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.Photo was provided, after visual inspection of received photo it did show the reported complaint.It was unable to determine the cause of the tubing bond separation.

Brand Name
MEDEX CLEAR CUFF PRESSURE INFUSOR
Common Device Name
INFUSOR, PRESSURE, FOR I.V. BAGS
Manufacturer (Section D)
ICU MEDICAL, INC
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21648206
Report Number1526863-2025-00023
Device Sequence Number9276357
Product Code KZD
UDI-Device Identifier50351688507011
UDI-Public(01)50351688507011(17)330103(10)4344624
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX4805
Device Lot Number4344624
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer05/31/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown